# SDR DBCA2018101800006

- Difficulty date: October 14, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N793CG
- Make and model: Amd FALCON900EX
- Aircraft serial: 121
- Aircraft time: 3,603 hours, 1,634 cycles
- Engine: Garrtt TFE73160
- Engine time: 3,603 hours, 1,634 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 307080079
- Part serial: 16600
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1) DURING CLIMB PILOT NOTED NR 1 DEEC CAS MESSAGE. 2) PILOT RETURNED TO HOMEBASE. 3) MAINTENANCE INSPECTED AND REPLACED NR 1 FUEL CONTROL 4) AIRCRAFT RETURNED TO SERVICE.
